So last week I started the 7th pack and started cramping off and on, I want to mention that on December I took 2 EC and last month I had a brown discharge on the second week when I was supposed to get my period because I usually get my period in the third week of the pills so because I took the EC I was expecting it on the 2nd week but instead got brown discharge. Two weeks after in my placebo pills I got my period but only for 2 days which I don't know if it was my period I was red and when it dried it looked red the reason I say that I don't know if it was my period is because I only bled for 2 days the second day when I pee I was reddish. So could I the cramps be caused by the EC still. I haven't missed any pill and haven't been sexually active since December.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.